# SDR AALA201608319012

- Difficulty date: August 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT GALLEY FLOOR PANEL 261AG DELAMINATED.  REPAIRED FLOOR PANEL 261AG IAW SRM 53-02-00-300-011 PAR, 1H, FIG 20109 AND IRM 9701, REV G.
